MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH; CATHETER, CONTINUOUS FLUSH
Model Number 30-103
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a female patient underwent arterial thrombectomy using inari devices.The patient had pre-existing stents in the left common iliac and left superficial femoral arteries and preexisting bypass grafts in the left superficial femoral and left peroneal arteries.The patient's clot age was estimated at eight days.During the thrombectomy, resistance was felt when the artix thin-walled sheath (artix sheath) was advanced to the patient's left side arteries.It was believed the artix sheath was caught on a strut of the patient's preexisting stent.When the artix sheath was retracted, the marker band had separated from the device.The physician inflated a balloon inside of the radiopaque marker band and removed the band and balloon from the patient's body without issue.A new device was used, and the case was completed without any additional issues.
 
Additional Manufacturer Narrative
The inari devices were retained by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The device labeling includes the following warnings: "avoid using excessive force to advance the artix sheath against resistance.If excessive resistance occurs, retract, and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." the device labeling includes the following precautions: "use caution when manipulating or advancing the artix sheath through a stent or graft." "be aware of the position of the artix sheath in relation to the blood vessel when inserting, manipulating, or withdrawing a device through the artix sheath." "ultrasound guidance should be used to ensure desired vessel target area is accessed during the artix sheath placement." manufacturer reference:(b)(4).

Brand Name
ARTIX THIN-WALLED SHEATH
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
mazi kiani
6001 oak canyon
suite 100
irvine, CA 92618
6513233614
MDR Report Key22071142
Report Number3020347218-2025-00033
Device Sequence Number8702482
Product Code KRA
UDI-Device Identifier00810123710560
UDI-Public(01)00810123710560(17)250928(10)25030150
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model Number30-103
Device Lot Number25030159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTIX MECHANICAL THROMBECTOMY DEVICE
Patient SexFemale